If you need an accessible version of this item please contact JSTOR User Support

A Simple Analytical Proof of a Fundamental Property of Birational Transformations

Oscar Zariski
Proceedings of the National Academy of Sciences of the United States of America
Vol. 35, No. 1 (Jan. 15, 1949), pp. 62-66
Stable URL: http://www.jstor.org/stable/88284
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Simple Analytical Proof of a Fundamental Property of Birational Transformations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66